Salumedrol shot

By London Latest Reply 2010-01-24 09:33:09 -0600
Started 2010-01-23 14:11:07 -0600

Yesterday I broke out into a rash and had to get a solumedrol shot in the hip. (I'm not sure how to spell that word) Last time I checked my sugar was 350. Does anyone now if that is normal? Now my sugar is 120 and I feel like I've been ran over by a truck!

7 replies

Harlen 2010-01-23 18:50:55 -0600 Report

You can feel that way after a big drop in BS
I do when it has hapned to me
best wishes

daniel velazco
daniel velazco 2010-01-23 19:19:07 -0600 Report

I know every time my COPD acts up the Dr. gives me steroids and they make my
BG's go crazy. I have to keep checking them frequently.

giojuju 2010-01-23 17:46:37 -0600 Report

usually when u get a steroid shot ur bg will always go up. its happend to me before and it usually stays up for a couple of days until it wears out. the first time i got a shot my bg went up in the 400s it scared me so i went back to the dr and told me it was normal cuz steroids to that to diabetics. that made me mad, he shouldve told me that before i stuck more insulin n me.

jayabee52 2010-01-23 17:41:55 -0600 Report

Here's what Web MD says about solu-medrol: On the page which speaks of side effects it lists Diabetes as one and says the side effect is "infrequent" but "severe" so since you already have diabetes it would be expected that your BGs would be higher than normal. You might want to check out the reviews of the drug.

ptsparkle 2010-01-23 16:06:16 -0600 Report

Solu Medrol, is a steroid used for inflamation, and other related symptoms.m Is 350 normal for you, or is that after you got the injection? Or was is 120 after the shot?

Next Discussion: Birthday coming up »